# SDR F3LA200000258

- Difficulty date: November 23, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 41,833 hours, 26,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58783
- Condition: Contaminated
- Location: Row 10
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-3 CHECK, INSPECTION REPORTED EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE FROM ROW 10 FORWARD.  MAINTENANCE REPLACED POWER STRIP PER MM 33-51-01 AND PERFORMED AN OPERATIONAL TEST.
